MathSciNet Relay Station
MathSciNet bibliographic data
MR1987861 82B41 (05A15 05C12 05C30)
Bouttier, J.; Di Francesco, P.; Guitter, E. Geodesic distance in planar graphs. Nuclear Phys. B 663 (2003), no. 3, 535–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement